MAUDE Adverse Event Report: GYRUS ACMI, INC MULTIDEBRIDER HANDPIECE, ANGLED

GYRUS ACMI, INC MULTIDEBRIDER HANDPIECE, ANGLED
Model Number MDHP100A
Medical Device Problem Codes Defective Device (2588); Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated.Evaluation of the device was found to be functional and the customer reported issue could not be duplicated, the complaint was not confirmed.The original equipment manufacturer (oem) performed a device history record review and no abnormalities were noted.An investigation was completed by the oem and determined that there is no manufacturing, material or processing related cause for this failure mode.The root cause has been determined to be customer usage.Due to device having passed all functional tests and having no visual abnormalities, evidence of device being inspected by manufacturing prior to being shipped to the customer confirmed by dhr evaluation, it is unlikely the unit left the facility damaged.Therefore, the malfunction incurred may have been a result of the use of the device.Olympus will continue to monitor complaints for this device.
 
Event or Problem Description
It was reported that during preparation for use the device was found not recognizing the handpiece.There was no patient involvement on this event reported.No user injury reported.

Brand Name
MULTIDEBRIDER HANDPIECE, ANGLED
Common Device Name
MULTIDEBRIDER HANDPIECE, ANGLED
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11149064
Report Number1037007-2021-00005
Device Sequence Number14349580
Product Code GEI
UDI-Device Identifier00821925027749
UDI-Public00821925027749
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDHP100A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1